Alert archive / Oklahoma / River Flood Warnings in 2007
River Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 17, 2007, 9:38 AM CDT for Okmulgee County, Oklahoma. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2007, 9:38 AM CDT (14:38 UTC)
- Expired
- Jul 20, 2007, 7:42 PM CDT
- In force
- 3 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County Okmulgee County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Fork River near Beggs (BGSO2).
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 171438 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 938 AM CDT TUE JUL 17 2007 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-172238- /O.NEW.KTSA.FL.W.0003.070717T1438Z-070722T0712Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070722T0112Z.NO/ 938 AM CDT TUE JUL 17 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM TUESDAY THE STAGE WAS 23.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EVENING. * IMPACT...AT 24.0 FEET...SOME RURAL ROADS NORTHWEST OF OKMULGEE WILL BE FLOODED. BENTONVILLE ROAD WEST OF OKMULGEE MAY BE IMPASSABLE. $$
13 follow-up statements
000 WGUS84 KTSA 171955 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 255 PM CDT TUE JUL 17 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-180355- /O.CON.KTSA.FL.W.0003.000000T0000Z-070722T0712Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070722T0112Z.NO/ 255 PM CDT TUE JUL 17 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM TUESDAY THE STAGE WAS 23.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE SATURDAY NIGHT. * IMPACT...AT 24.0 FEET...SOME RURAL ROADS NORTHWEST OF OKMULGEE WILL BE FLOODED. BENTONVILLE ROAD WEST OF OKMULGEE MAY BE IMPASSABLE. $$
000
WGUS84 KTSA 180126
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT TUE JUL 17 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY...
OKC111-181526-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070722T0712Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070722T0112Z.NO/
826 PM CDT TUE JUL 17 2007
THE FLOOD WARNING CONTINUES FOR
THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM TUESDAY THE STAGE WAS 23.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST AND WILL BEGIN TO FALL EARLY
WEDNESDAY MORNING...FALLING BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...SOME RURAL ROADS NORTHWEST OF OKMULGEE WILL
BE FLOODED. BENTONVILLE ROAD WEST OF OKMULGEE MAY BE IMPASSABLE.
$$000 WGUS84 KTSA 181409 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 909 AM CDT WED JUL 18 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-182209- /O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/ 909 AM CDT WED JUL 18 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 22.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL OCCUR. SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY WATER AT LOW SPOTS. $$
000 WGUS84 KTSA 182000 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 300 PM CDT WED JUL 18 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-190400- /O.CON.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/ 300 PM CDT WED JUL 18 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM WEDNESDAY THE STAGE WAS 22.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL OCCUR. SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY WATER AT LOW SPOTS. $$
000
WGUS84 KTSA 190423
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT WED JUL 18 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY...
OKC111-191223-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/
1123 PM CDT WED JUL 18 2007
THE FLOOD WARNING CONTINUES FOR
THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 PM WEDNESDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY BEFORE DAWN.
* IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL
OCCUR. SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY
WATER AT LOW SPOTS.
$$000 WGUS84 KTSA 190857 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 357 AM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-191657- /O.CON.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/ 357 AM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM THURSDAY THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY BEFORE DAWN . * IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL OCCUR. SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY WATER AT LOW SPOTS. $$
000 WGUS84 KTSA 191414 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 914 AM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-192214- /O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0700Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0100Z.NO/ 914 AM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE FRIDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 21.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS WILL OCCUR. COUNTY ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY WATER. $$
000 WGUS84 KTSA 191933 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 233 PM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-200333- /O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0430Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070720T2230Z.NO/ 233 PM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM THURSDAY THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS WILL OCCUR. COUNTY ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY WATER. $$
000 WGUS84 KTSA 200113 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 813 PM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-200913- /O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0936Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0336Z.NO/ 813 PM CDT THU JUL 19 2007 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 20.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE FRIDAY EVENING. $$
000 WGUS84 KTSA 200812 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 312 AM CDT FRI JUL 20 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-201612- /O.CON.KTSA.FL.W.0003.000000T0000Z-070721T0936Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0336Z.NO/ 312 AM CDT FRI JUL 20 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 AM FRIDAY THE STAGE WAS 19.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. $$
000 WGUS84 KTSA 201328 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 828 AM CDT FRI JUL 20 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY OKC111-202128- /O.CON.KTSA.FL.W.0003.000000T0000Z-070721T0936Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0336Z.NO/ 828 AM CDT FRI JUL 20 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. $$
000 WGUS84 KTSA 201935 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 235 PM CDT FRI JUL 20 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-210335- /O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0427Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070720T2227Z.NO/ 235 PM CDT FRI JUL 20 2007 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM FRIDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS EVENING. $$
000 WGUS84 KTSA 210042 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 742 PM CDT FRI JUL 20 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-210112- /O.CAN.KTSA.FL.W.0003.000000T0000Z-070721T0427Z/ /BGSO2.2.ER.000000T0000Z.070715T1500Z.070720T2335Z.NO/ 742 PM CDT FRI JUL 20 2007 THE FLOOD WARNING IS CANCELLED FOR THE DEEP FORK RIVER NEAR BEGGS. * AT 7:00 PM FRIDAY THE STAGE WAS 18.0 FEET. * FELL BELOW FLOOD STAGE AT 6:35 PM FRIDAY. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL REMAIN BELOW FLOOD STAGE. THIS WILL BE THE LAST FORECAST AT THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 17, 3:06 AM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jul 17, 3:06 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 306 AM CDT TUE JUL 17 2007 .DISCUSSION... FORECASTING HAS BEEN AN ADVENTURE THIS MORNING AS OFFICE TOOK A LIGHTNING HIT YESTERDAY. HAVE NO NEW MODEL DATA IN AWIPS. HAVE BASED THE FORECAST ON THE PREVIOUS FORECAST AND WHAT I CAN GLEAN FROM THE INTERNET. LOOKS LIKE STORMS TODAY SHOULD BE CONFINED TO THE TERRAIN FAVORED AREAS OF SOUTHEAST OKLAHOMA AND NORTHEST ARKANSAS. I DRIED OUT THE FORECAST FOR WEDNESDAY AND THURSDAY AS ANY STORMS WILL LIKELY BE TOO ISOLATED FOR A MENTION. THUNDERSTORM CHANCES FROM FRIDAY INTO SATURDAY HINGE ON ADVANCEMENT OF A COLD FRONT. THE GFS HAS IT MOVING INTO THE AREA DURING THE DAY FRIDAY. FIGURE GIVEN THE TIME OF YEAR IT WILL EITHER NOT MAKE IT HERE OR HANG UP SOMEWHERE OVER THE AREA. LOW POPS SEEM ALL THAT ARE MERITED AT THIS TIME. DRY WEATHER WILL LIKELY RETURN BY SUNDAY. TEMPERATURE WISE...FIGURE THE NEXT FEW DAYS WILL BE SIMILAR TO YESTERDAY. KNOCKED OFF A FEW DEGREES FROM TODAYS FORECAST HIGHS FOR HIGHS AT THE END OF THE WEEK. WITH THE FEELING THE FRONT WILL NOT HAVE THE PUSH DRY AIR WISE THAT THE GFS HAD YESTERDAY BUMPED UP DEW POINTS AND LOW TEMPERATURES FOR THE WEEKEND. TEMPERATURES WILL BEGIN TO WARM UP AGAIN EARLY NEXT WEEK WITH OR WITHOUT THE FRONT PASSING THROUGH. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 74 94 75 / 10 10 10 10 FSM 95 72 95 73 / 20 10 10 10 MLC 93 71 93 72 / 10 10 10 10 BVO 94 70 94 70 / 10 10 10 10 FYV 89 67 90 69 / 20 10 10 10 BYV 90 68 90 69 / 20 10 10 10 MKO 91 71 91 72 / 10 10 10 10 MIO 93 71 93 73 / 10 10 10 10 F10 92 71 92 72 / 10 10 10 10 HHW 93 72 93 73 / 20 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....17 ABBAS
Hazardous weather outlook, Jul 17, 5:13 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 AM CDT TUE JUL 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 AM CDT TUE JUL 17 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... ALTHOUGH HIGH PRESSURE ALOFT IS BUILDING OVER THE AREA...ENOUGH MOISTURE AND INSTABILITY REMAINS FOR WIDELY SCATTERED AFTERNOON THUNDERSTORMS TO DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. GUSTY WINDS TO AROUND 50 MILES AN HOUR AND SMALL HAIL MAY BRIEFLY OCCUR WITH THE STRONGER THUNDERSTORMS. TEMPERATURES WARMING INTO THE MID 90S WITH DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDEX VALUES RISING TO NEAR OR JUST ABOVE 100 IN A FEW LOCATIONS THIS AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... A WEAK BACKDOOR COLD FRONT WILL MOVE INTO THE AREA FRIDAY AND SATURDAY BEFORE IT WASHES OUT. A FEW SCATTERED THUNDERSTORMS MAY DEVELOP IN THE VICINITY OF THIS FRONT. HOT WEATHER WILL RETURN BY EARLY NEXT WEEK WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 RANGE BY MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jul 17, 9:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 AM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 2 WSW ELGIN 36.99N 96.31W
07/12/2007 OSAGE OK PUBLIC
WATER 2 TO 3 FEET DEEP OVER A LOW BRIDGE OVER BUCK CREEK.
LASTED THROUGH FRIDAY NIGHT.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:17 AM CDT | River Flood Warning | TSA | Muskogee | 3 days |
Nearby
River Flood Warnings in Oklahoma, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.